Artikel
Asymptotic independence ex machina: Extreme value theory for the diagonal SRE model
We consider multivariate stationary processes (Xt) satisfying a stochastic recurrence equation of the form Xt=𝕄tXt−1+Qt, where (Qt) are i.i.d. random vectors and 𝕄t=Diag(b1+c1Mt,…,bd+cdMt) are i.i.d. diagonal matrices and (Mt) are i.i.d. random variables. We obtain a full characterization of the vector scaling regular variation properties of (Xt), proving that some coordinates Xt, i and Xt, j are asymptotically independent even though all coordinates rely on the same random input (Mt). We prove the asynchrony of extreme clusters among marginals with different tail indices. Our results are applied to some multivariate autoregressive conditional heteroskedastic (BEKK‐ARCH and CCC‐GARCH) processes and to log‐returns. Angular measure inference shows evidences of asymptotic independence among marginals of diagonal SRE with different tail indices.
- Sprache
-
Englisch
- Erschienen in
-
Journal: Journal of Time Series Analysis ; ISSN: 1467-9892 ; Volume: 43 ; Year: 2022 ; Issue: 5 ; Pages: 750-780 ; Oxford, UK: John Wiley & Sons, Ltd
- Thema
-
Stochastic recurrence equations
multivariate ARCH
multivariate regular variation
non‐standard regular variation
- Ereignis
-
Geistige Schöpfung
- (wer)
-
Mentemeier, Sebastian
Wintenberger, Olivier
- Ereignis
-
Veröffentlichung
- (wer)
-
John Wiley & Sons, Ltd
- (wo)
-
Oxford, UK
- (wann)
-
2022
- DOI
-
doi:10.1111/jtsa.12637
- Handle
- Letzte Aktualisierung
-
10.03.2025, 11:45 MEZ
Datenpartner
ZBW - Deutsche Zentralbibliothek für Wirtschaftswissenschaften - Leibniz-Informationszentrum Wirtschaft. Bei Fragen zum Objekt wenden Sie sich bitte an den Datenpartner.
Objekttyp
- Artikel
Beteiligte
- Mentemeier, Sebastian
- Wintenberger, Olivier
- John Wiley & Sons, Ltd
Entstanden
- 2022